Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Melbourne, FL

June 24, 2012

NWS Melbourne, FL issued this small craft advisory at Jun 24, 2012, 3:30 PM EDT. It took effect at Jun 24, 2012, 5:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 3:30 PM EDT (19:30 UTC)
In effect from
Jun 24, 2012, 5:00 PM EDT
Expired
Jun 28, 2012, 4:34 AM EDT
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WHUS72 KMLB 241930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SUN JUN 24 2012


AMZ550-552-555-570-572-575-250830-
/O.NEW.KMLB.SC.Y.0023.120624T2100Z-120626T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
330 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT TUESDAY. 

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WILL BUILD SEAS 6
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
273 
WHUS72 KMLB 250317
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1117 PM EDT SUN JUN 24 2012

AMZ550-552-555-570-572-575-251530-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1117 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
TUESDAY...

* WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS AND
  GUSTY WILL BUILD SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
907 
WHUS72 KMLB 251555
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1155 AM EDT MON JUN 25 2012

AMZ550-552-555-570-572-575-260830-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1155 AM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
TUESDAY...

* WINDS AND SEAS...SOUTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GUSTS AROUND 30 KNOTS WILL BUILD SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHUS72 KMLB 260827
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
427 AM EDT TUE JUN 26 2012

AMZ550-552-555-260930-
/O.CAN.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
427 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS AND SEAS OF 15 TO 20 KNOTS WITH SEAS OF 4 TO
6 FEET ARE EXPECTED TODAY. OPERATORS OF SMALL CRAFT SHOULD STILL
EXERCISE CAUTION.

$$

AMZ570-572-575-280830-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
427 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH OCCASIONAL
  GUSTS TO 30 KNOTS. SEAS TO 7 OR 8 FEET. WINDS WILL VEER TO
  SOUTHWEST WITH INCREASING SPEEDS CAUSING SEAS TO BUILD FURTHER
  FROM MID TO LATE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
193 
WHUS72 KMLB 261243
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
843 AM EDT TUE JUN 26 2012

AMZ550-552-555-270300-
/O.EXB.KMLB.SC.Y.0023.000000T0000Z-120627T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
843 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY SEAS UP
  TO 5 OR 6 FEET INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-270300-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
843 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH OCCASIONAL 
  GUSTS TO 30 KNOTS. SEAS TO 7 OR 8 FEET. WINDS WILL VEER TO 
  SOUTHWEST WITH INCREASING SPEEDS CAUSING SEAS TO BUILD FURTHER 
  FROM MID TO LATE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS72 KMLB 262004
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EDT TUE JUN 26 2012

AMZ552-555-270300-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
404 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS
  WITH CHOPPY SEAS UP TO 5 OR 6 FEET WILL CONTINUE INTO TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-270300-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120627T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
404 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY SEAS 
  UP TO 5 OR 6 FEET INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-270300-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
404 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS
  WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS. SEAS TO 7 OR 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
737 
WHUS72 KMLB 270101
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
901 PM EDT TUE JUN 26 2012

AMZ550-272000-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
901 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS
  WITH CHOPPY SEAS UP TO 4 TO 6 FEET WILL CONTINUE INTO EARLY
  THURSDAY.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-272000-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
901 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS
  WITH CHOPPY SEAS UP TO 5 OR 6 FEET WILL CONTINUE INTO EARLY
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
441 
WHUS72 KMLB 271941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT WED JUN 27 2012

AMZ550-552-555-280300-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
341 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTH TO NORTHWEST WINDS UP TO 20 TO 25 KNOTS
  WITH CHOPPY SEAS UP TO 6 TO 8 FEET WILL CONTINUE INTO EARLY
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-280300-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
341 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS AND SEAS...NORTH TO NORTHWEST WINDS UP TO 20 TO 25 KNOTS
  WILL BUILD SEAS UP TO 7 TO 9 FEET THROUGH THIS EVENING. WINDS
  AND SEAS WILL THEN GRADUALLY DECLINE INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS72 KMLB 280129
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
929 PM EDT WED JUN 27 2012

AMZ550-552-555-280800-
/O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
929 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS AND SEAS...NORTH WINDS UP TO 20 KNOTS WITH CHOPPY SEAS UP
  TO 6 TO 9 FEET WILL CONTINUE THROUGH LATE INTO THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-280800-
/O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
929 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS WILL BUILD SEAS UP
  TO 7 TO 10 FEET THROUGH THIS EVENING. WINDS AND SEAS WILL THEN
  GRADUALLY DECLINE INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
871 
WHUS72 KMLB 280834
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
434 AM EDT THU JUN 28 2012

AMZ570-572-575-280945-
/O.CAN.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
434 AM EDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 10:40 AM EDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 24, 10:40 AM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1040 AM EDT SUN JUN 24 2012

.DISCUSSION...

LARGE RAIN SHIELD SPREADING ONSHORE THE FL GULF COAST WITH RAIN
BANDS TAPPING INTO INCREASED SHEAR/HELICITY INCREASING THE THREAT
FOR ISOLD TORNADOES. RAINBANDS LIFTING NORTH FROM SOUTH AND SW FL
WILL HAVE THE POTENTIAL TO PRODUCE ISOLD TORNADOES OVER LAKE COUNTY
AND ADJACENT PORTIONS OF OSCEOLA AND ORANGE COUNTIES AS WELL AS
AROUND LAKE OKEECHOBEE TO THE TREASURE COAST.  LOCALLY HEAVY RAIN
WILL CONTRIBUTE TO TEMPORARY FLOODING POTENTIAL OVER SIMILAR AREAS.

PREVIOUS...
TROPICAL STORM DEBBY WILL REMAIN NEARLY STATIONARY AS A HI PRES
RIDGE OVER THE BAHAMAS BLOCKS HER TO THE EAST AND A LARGE
CONTINENTAL RIDGE E OF THE MS RIVER BLOCKS HER TO THE N. INTERACTION
BTWN DEBBY AND THE BAHAMA RIDGE WILL GENERATE A DEEP AND STEADY
S/SWRLY FLOW ACRS THE FL PENINSULA...FL STRAITS...AND THE NW CARIB.
THESE WINDS WILL TAP DEEP TROPICAL MOISTURE OVER THE CARIB...KEEPING
THE LCL AIRMASS SATURATED WITH PW VALUES ARND 2.5".

OVERCAST SKIES TO CONTINUE WITH CATEGORICAL POPS TODAY/LIKELY
TONIGHT AS OUTER RAIN BANDS PUSH ACRS THE CENTRAL PENINSULA. MAX/MIN
TEMP SPREAD WILL BE AOB 10F AS THE COMBO OF RAIN AND CLOUDS KEEPS
AFTN TEMPS IN THE L/M80S...WHILE STEADY SRLY WINDS AND BLANKETING
CLOUD COVER KEEPS OVERNIGHT TEMPS M/U70S. BREEZY CONDITIONS THIS
AFTN MAY APPROACH LAKE WIND ADVISORY LVLS...BUT WILL HOLD OFF
ISSUING ONE FOR NOW AS THE CLOUD COVER MAY INHIBIT FULL BNDRY LYR
INTERACTION.

&&

.AVIATION...
S/SE SFC WNDS INCRSG TO 15-20KTS WITH G20-25KTS CONTG THRU
25/00Z...CIGS LWRG TO FL020-030...AREAS MVFR VSBYS IN SCT/NMRS
SHRAS. BTWN 24/15Z-25/18Z...CIGS LWR TO FL010-020 CONTG THRU
25/06Z...WDSPRD MVFR/AREAS IFR VSBYS IN RA/+RA.

&&

.MARINE...
INCREASING S/SE WINDS AS TROPICAL STORM DEBBY INTERACTS WITH A HI
PRES RIDGE AXIS OVER THE BAHAMAS. LCL PRES GRAD WILL PRODUCE 15-20
KNOTS...THOUGH GUSTS TO AROUND 25KTS WILL OCCUR. IN ADDITION...THE
S/SE WINDS WILL PLACE MUCH OF THE LCL ATLC IN THE SHADOW OF THE NRN
BAHAMAS...RESULTING IN SHORT PD WIND CHOP. WHILE SCA CONDITIONS ARE
NOT ANTICIPATED...OVERALL BOATING CONDITIONS WILL BE QUITE POOR WITH
SEAS 3-4FT NEARSHORE AND 4-6FT OFFSHORE WITH DOMINANT PDS LARGELY
AOB 5SEC. AS A RESULT...HAVE EXPANDED THE CAUTION HEADLINE FOR ALL
THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  80  76  85  77 /  80  70  70  50
MCO  82  76  85  77 /  80  70  70  50
MLB  81  77  85  78 /  80  70  70  50
VRB  82  77  86  78 /  80  70  70  50
LEE  82  75  85  76 /  80  70  70  50
SFB  82  75  86  78 /  80  70  70  50
ORL  82  75  85  77 /  80  70  70  50
FPR  82  77  86  78 /  80  60  70  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY/WEITLICH
Hazardous weather outlook, Jun 24, 11:59 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1159 AM EDT SUN JUN 24 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1159 AM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND
NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING
STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN
THE RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND
ISOLATED TORNADOES ESPECIALLY ACROSS SOUTHERN AND FAR WESTERN
SECTIONS. A TORNADO WATCH IS IN EFFECT FOR LAKE AND MARTIN
COUNTIES THROUGH 8 PM.

REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN
IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD...
SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE.

.FLOOD IMPACT...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY
TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY
RAIN ACROSS EAST CENTRAL FLORIDA. LOCAL HEAVY RAINFALL UP TO 3
INCHES WILL BE POSSIBLE...MAINLY OVER LAKE COUNTY AND ADJACENT
PORTIONS OF OSCEOLA AND ORANGE COUNTIES...WHERE PERSISTENT BANDS
OF SHOWER ACTIVITY ARE EXPECTED.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35
TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE
INTRACOASTAL AND NEARSHORE ATLANTIC WATERS OF MARTIN AND SAINT
LUCIE COUNTIES.

.WATERSPOUT IMPACT...
TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTH GULF OF
MEXICO TODAY. OUTER RAINBANDS WILL SPREAD NORTH AND EAST ACROSS
EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE POTENTIAL TO
PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS WELL AS
INTRACOASTAL AND NEAR SHORE WATERS OF THE TREASURE COAST. BOATERS
SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK EVASIVE ACTION
IF A WATERSPOUT IS SEEN.

.WIND AND SEA IMPACT...
SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND
SOUTHEAST TODAY 15 TO 20 KNOTS WITH SOME HIGHER GUSTS. SHORT
PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING
CONDITIONS QUITE POOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TROPICAL STORM DEBBY OVER THE CENTRAL GULF OF MEXICO WILL DRIFT
SLOWLY NORTHWARD EARLY THIS WEEK BEFORE BEGINNING A WESTWARD
MOTION BY MIDWEEK. THIS WILL PULL THE DEEPEST TROPICAL MOISTURE
AWAY FROM THE AREA...BUT WIDESPREAD CLOUDINESS WILL ALSO GRADUALLY
DIMINISH...ALLOWING FOR INCREASED SURFACE HEATING AND A RETURN TO
SCATTERED AFTERNOON STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:01 PM EDTSpecial Marine WarningMLB59 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.